# SDR SWAA2018090424795

- Difficulty date: August 26, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 20,830 hours, 9,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS COVER LOOSE.  R&R LIGHT ASSEMBLY PER MM.
